# SDR 2019FA0000107

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: General aviation
- Aircraft: N723D
- Make and model: Cessna T182T
- Aircraft serial: T18208328
- Aircraft time: 1,764 hours
- Engine: Lyc TIO540AK1A
- Engine time: 1,764 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Engine
- Part time: 49 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER STATED TAIL PIPE CLAMP WAS REPLACED AT ANNUAL INSPECTION 5-25-18 AS WELL AS 3 OTHER CLAMPS ON THE WASTE GATE AND EXHAUST. OWNER FOUND ON PREFLIGHT THAT THE TAIL PIPE WAS LOOSE. UPON FURTHER INSPECTION AT THE MAINTENANCE SHOP FOUND TAIL PIPE CLAMP TO BE IMPROPERLY TORQUED AND WASTE GATE CLAMPS IMPROPERLY TORQUED. ALSO FOUND ON INSPECTION WAS A CRACK IN THE TAIL PIPE AT THE TURBO MOUNTING FLANGE CRACK WAS HARD TO DETECT UNLESS REMOVED FROM TURBO.
